# SDR MEX2002271

- Difficulty date: August 19, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MID - FLT 494 - AIRCRAFT RETURNED TO GATE DUE TO MISALIGNMENT OF IRS 2 AND LIGHT OF ALIGN TURNED ON DURING TAXI, MESSAGES IN FMS IRS 1 AND IRS 2 FAIL SHOWING FLAGS ON NAV 1 AND 2 IN BOTH RDMI.  AT REVISION WAS ALIGNED THE IRS, IT WORKED OK.  IRS OPERATION WAS VERIFIED IAW MM 34-43-01, TESTS OK.  (M)
